# SDR MWEA99303

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582391
- Condition: Damaged
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO HOLES IN RADIUS BELOW LONGERON 14R AT STATION 1019.  MTC FABRICATED AND INSTALLED FILLER ANGLE AND PLATE.
